# SDR REXA2012110101444

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N824AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8024
- Aircraft time: 17,021 hours, 14,673 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON RETRACTION.  GEAR EXTENSION-RETRACTION SYSTEM PLACED ON DEFERRAL.  FOUND NLG OLEO STRUT EXTENSION S23 OUT OF LIMITS.  RE-ADJUSTED PER AMM 32-61-05.  PERFORMED GEAR SWING IN ACCORDANCE WITH AMM 32-30-00.  OPS CHECK GOOD.  THIS CLEARS DM# 74086 PLACARD REMOVED.
